Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Brechmann, E.C., Czado, C. and Aas, K. 
Titel:
Truncated regular vines in high dimensions with applications to financial data 
Abstract:
Using only bivariate copulas as building blocks, regular vines constitute a exible class of high-dimensional dependency models. However, the exibility comes along with an exponentially increasing complexity in larger dimensions. In order to counteract this problem, we propose using statistical model selection techniques to either truncate or simplify a regular vine. As a special case, we consider the simplification of a canonical vine using a multivariate copula as previously treated by Heinen...    »
 
Stichworte:
multivariate copula, regular vines, truncated canonical vines, simplified vines 
Zeitschriftentitel:
Canadian Journal of Statistics 
Jahr:
2012 
Band / Volume:
40 
Jahr / Monat:
2012-03 
Quartal:
1. Quartal 
Monat:
Oct 
Heft / Issue:
Seitenangaben Beitrag:
68-85 
Reviewed:
ja 
Sprache:
en 
Semester:
WS 11-12 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text